MAUDE Adverse Event Report: Vantive US Healthcare LLC AMIA Automated PD Cycler; System, Peritoneal, Automatic Delivery

Vantive US Healthcare LLC AMIA Automated PD Cycler; System, Peritoneal, Automatic Delivery
Catalog Number 5C9320
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2026
Type of Reportable Event Malfunction

Brand Name
AMIA Automated PD Cycler
Common Device Name
System, Peritoneal, Automatic Delivery
Manufacturer (Section D)
Vantive US Healthcare LLC
deerfield IL
Manufacturer (Section G)
ECM - BENCHMARK ELECTRONICS INC. - SP011889
4065 theurer blvd
winona MN 55987
Manufacturer Contact
510 lake cook rd
deerfield, il, IL 60015
+1(815)307-2966
MDR Report Key50326571
Report Number3038195011-2026-00868
Device Sequence Number9675197
Product Code FKX
UDI-Device Identifier00085412490120
UDI-Public(01)00085412490120(11)500228
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K151525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number5C9320
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/03/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/11/2026
Initial Report FDA Received Date08/19/2026
Supplement Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown